Alert archive / North Carolina / Special Weather Statements in 2014

Special Weather Statement, NWS Raleigh, NC

August 19, 2014Cumberland County, North Carolina

NWS Raleigh, NC issued this special weather statement at Aug 19, 2014, 6:21 PM EDT for Cumberland County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2014, 6:21 PM EDT (22:21 UTC)
Expired
Aug 19, 2014, 7:15 PM EDT
In force
54 min
Issued by
NWS Raleigh, NC

County Cumberland County, NC

The radar

The Raleigh/Durham radar (KRAX), 79 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WWUS82 KRAH 192221
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
621 PM EDT TUE AUG 19 2014
 
NCZ086-088-192315-
HOKE-CUMBERLAND-
621 PM EDT TUE AUG 19 2014

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT PORTIONS OF 
NORTHEASTERN HOKE AND NORTHWESTERN CUMBERLAND COUNTIES UNTIL 715 PM 
EDT...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT BRAGG...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. 

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...FORT BRAGG...POPE AFB...SPRING LAKE...EASTOVER...
BONNIE DOONE AND VANDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 

&&

LAT...LON 3507 7920 3518 7917 3518 7916 3517 7914
      3517 7910 3519 7910 3523 7878 3496 7880
TIME...MOT...LOC 2220Z 273DEG 12KT 3512 7909 

$$

WSS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 19, 3:10 PM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Aug 19, 3:10 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
310 PM EDT TUE AUG 19 2014

.SYNOPSIS...A SERIES OF UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW
ALOFT WILL CROSS THE REGION THIS WEEK.  A BACK DOOR COLD FRONT IS
THEN FORECAST TO SLIP INTO THE AREA OVER THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 230 PM TUESDAY...

A WEAK AND PERTURBED WEST-NORTHWESTERLY FLOW CONTINUES ALOFT...WITH
A BROAD AREA TROUGH OF LOW PRESSURE AT THE SURFACE OVER FROM UPSTATE
SC TO THE TIDEWATER AREA.  VISIBLE IMAGERY SHOWS THE WEAK
CIRCULATION OVER SOUTHEAST VA THIS MORNING NOW DRIFTING
OFFSHORE...WITH A BROKEN DECK OF CU ENCOMPASSING MOST OF NC.
SCATTERED SHOWERS AND STORMS WILL BE MOSTLY LIKELY WITHIN AN AXIS OF
INSTABILITY OVER THE SOUTHWESTERN HALF OF THE CWA...FOCUSED PRIMARILY
ALONG 1) AN UPPER DISTURBANCE MOVING ALONG THE NC/SC BORDER AND 2)A
ZONE OF CONFLUENCE AND WEAK DIFFERENTIAL HEATING FROM THE TIRAD
TOWARD FAYETTEVILLE.  WIND FIELDS ARE WEAK AND SHEAR IS MOSTLY LESS
THAN 25KT...SO CLUSTERS OF PULSE STORMS WILL BE THE MAIN STORM MODE.

LOSS OF HEATING AFTER SUNSET AND STABILIZATION WILL BRING CONVECTION
TO AN END.  RESIDUAL MOISTURE FROM THE THE PRONOUNCED STRATUS
EARLIER THIS MORNING AND NORTHEASTERLY LOW-LEVEL FLOW SHOULD LEAD TO
STRATUS AND FOG AGAIN TONIGHT.  SREF PROBABILITIES SUPPORT THIS WITH
THE HIGHEST PROBABILITIES NORTHEAST OF THE TRIANGLE.  LOWS IN THE
UPPER 60S AND LOWER 70S.

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
AS OF 310 PM TUESDAY...

NORTHWESTERLY FLOW ALOFT CONTINUES ON WEDNESDAY...WITH MODELS
SHOWING A DISTURBANCE CURRENTLY ASSOCIATED WITH CONVECTION OVER
SOUTHERN ILLINOIS SINKING SOUTH AND CROSSING VA/NORTHERN NC DURING
THE DAY. AFTER THE EROSION OF ANY MORNING STRATUS...CONDITIONS ARE
ARE EXPECTED TO BE SIMILAR TODAY WITH GUIDANCE GIVING HIGHS IN THE
UPPER 80S/LOWER 90S.  DEWPOINTS MAY MIX OUT A LITTLE MORE INT HE
WESTERN PIEDMONT WITH MORE NORTHWESTERLY FLOW...BUT 1000-1500 J/KG
OF MLCAPE IS STILL EXPECTED IN THE EAST.  SHEAR WILL AGAIN BE WEAK
AND THE SEVERE THREAT IS RELATIVELY LOW.  LOWS IN THE UPPER 60S AND
LOWER 70S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 240 PM TUESDAY...

EXPECT A MERIDIONAL UPPER LEVEL PATTERN...WITH RIDGING OVER THE
MIDWEST AND TROUGHING ALONG THE NE AND ATLANTIC COAST THROUGH THE
PERIOD. THIS WILL RESULT IN NORTHWESTERLY FLOW ALOFT OVER CENTRAL
NC. THE GFS AND ECMWF BOTH INDICATE THE CHANCE FOR SHOWERS AND
STORMS THROUGHOUT THE PERIOD AS A SERIES OF SHORT WAVES MOVE OVER
THE AREA AROUND THE BASE OF THE UPPER LEVEL TROUGH. ALTHOUGH THE
CONVECTION SHOULD BE DIURNAL IN NATURE...COVERAGE AND LOCATION ARE
STILL FAIRLY UNCERTAIN AT THIS TIME. AT THE SURFACE...EXPECT A
TROUGH TO LINGER ALONG THE COAST...WITH WEAK RIDGING TO THE NORTH-
NORTHWEST. THE LATEST GFS STILL PUSHES A BACKDOOR COLD FRONT INTO
THE NE PORTIONS OF THE AREA THIS WEEKEND...RESULTING IN HIGHS 80-85
DEGREES ACROSS THE NORTH AND 85-90 DEGREES ACROSS THE SOUTH FOR
SATURDAY THROUGH MONDAY. THE ADVECTION OF WARM MOIST AIR FROM THE
GULF AROUND THE HIGH AND THE RESULTING SUBSIDENCE IN THE LEE OF THE
MOUNTAINS COULD MEAN INCREASING TEMPERATURES FOR THE MIDDLE OF NEXT
WEEK. ALSO...THE GFS INCREASES PWAT VALUES FROM AROUND 1.5 TO AROUND
2 INCHES THROUGH THE WEEKEND...BEFORE DECREASING AGAIN TO NEAR 1.5
INCHES. THUS...EXPECT THE CONVECTION OVER THE WEEKEND TO BE CAPABLE
OF PRODUCING SOME LOCALLY HEAVY RAINFALL. OVERNIGHT LOW TEMPS SHOULD
GRADUALLY DECREASE...FROM THE LOW TO MID 70S THURSDAY NIGHT TO THE
MID TO UPPER 60S SUNDAY AND MONDAY NIGHTS.

&&

.AVIATION /18Z TUESDAY THROUGH SATURDAY/...
AS OF 155 PM TUESDAY...

STRATUS HUNG ON FOR MOST OF THE MORNING OVER THE NORTHERN PIEDMONT
AND NORTHERN COASTAL PLAIN...AND HAS NOW MORPHED INTO A CLOUD DECK
AT OR ABOVE 3500 FT.  WINDS HAVE BEEN MOSTLY NORTHERLY ON THE BACK
SIDE OF A WEAK LOW PRESSURE NEAR KORF.  SCATTERED SHOWERS AND STORMS
ARE EXPECTED TO DEVELOP BY 20Z...WITH THE BEST CHANCES FROM
KINT/KGSO TO KFAY...BEFORE COMING TO AN END AFTER SUNSET.  CURRENT
ANALYSIS SUGGESTS THE BEST CHANCE FOR A THUNDERSTORM WILL BE AT KFAY.

TONIGHT..PARTIAL CLEARING IS EXPECTED...THOUGH LINGERING LOW-LEVEL
MOISTURE AND A NORTHEASTERLY FLOW SHOULD LEAD TO THE REDEVELOPMENT
OF STRATUS/FOG...PARTICULARLY FROM KRDU TO THE NORTH AND EAST.

OUTLOOK... EARLY MORNING STRATUS/FOG...ALONG WITH AFTERNOON SHOWERS
AND STORMS WILL BE POSSIBLE EACH DAY THIS WEEK.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...BLS
NEAR TERM...BLS
SHORT TERM...BLS
LONG TERM...KC
AVIATION...BLS
Hazardous weather outlook, Aug 19, 10:10 AM EDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1010 AM EDT TUE AUG 19 2014

NCZ007>011-021>028-038>043-073>078-083>086-088-089-201415-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1010 AM EDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 19, 1:51 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
151 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     2 SSW DORTCHES          35.98N  77.87W
08/18/2014                   NASH               NC   DEPT OF HIGHWAYS

            3 - 4 TREES BLOWN DOWN IN THE AREA OF INTERSTATE 95 AND
            U.S. 64. TIME ESTIMATED.

&&

EVENT NUMBER RAH1401648

DJF
Special weather statement, Aug 19, 3:52 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
352 PM EDT TUE AUG 19 2014

NCZ085-086-192030-
HOKE-SCOTLAND-
352 PM EDT TUE AUG 19 2014

...AN AREA OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN WILL
AFFECT PORTIONS OF SOUTHEASTERN HOKE AND EAST CENTRAL SCOTLAND
COUNTIES UNTIL 430 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN NEAR
LAURINBURG...MOVING EAST AT 10 TO 15 MPH.

WIND GUSTS UP TO 35 MPH AND HEAVY RAIN WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LAURINBURG...MAXTON...ANTIOCH...WAGRAM AND EAST LAURINBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3476 7954 3494 7950 3491 7910 3483 7919
      3484 7935 3482 7936 3477 7933 3472 7938
TIME...MOT...LOC 1951Z 282DEG 14KT 3484 7943

77
Special weather statement, Aug 19, 4:58 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
458 PM EDT TUE AUG 19 2014

NCZ073-074-083-084-192200-
RICHMOND-MONTGOMERY-ANSON-STANLY-
458 PM EDT TUE AUG 19 2014

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN
RICHMOND...SOUTHWESTERN MONTGOMERY...NORTHERN ANSON AND SOUTHERN
STANLY COUNTIES UNTIL 600 PM EDT...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF PLYLER...OR 13 MILES SOUTHWEST
OF ALBEMARLE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBEMARLE...ANSONVILLE...LOCUST...NORWOOD...OAKBORO...STANFIELD...
MOUNT GILEAD...LILESVILLE...LAKE TILLERY AND UWHARRIE HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.

&&

LAT...LON 3530 8043 3531 8039 3537 7994 3494 7994
      3507 8029 3519 8028 3520 8030 3518 8031
      3517 8035 3517 8043 3529 8044
TIME...MOT...LOC 2058Z 266DEG 14KT 3522 8034

WSS
Special weather statement, Aug 19, 5:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
533 PM EDT TUE AUG 19 2014

NCZ088-089-192230-
SAMPSON-CUMBERLAND-
533 PM EDT TUE AUG 19 2014

...AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
PORTIONS OF SOUTHERN SAMPSON AND SOUTHERN CUMBERLAND COUNTIES
THROUGH 630 PM EDT...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 8
MILES NORTHWEST OF HARRELLS TO 5MILES SOUTH OF HOPE MILLS. WHILE THE
INDIVIDUAL STORMS WERE MOVING EAST AT 25 MPH...THE ENTIRE CLUSTER
WAS DRIFTING SLOWLY EAST SOUTHEAST.

WIND GUSTS UP TO 35 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HARRELLS...GARLAND...IVANHOE AND BUSHY LAKE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER
INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE SAFE SHELTER FROM
LIGHTNING. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN
APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND.

&&

LAT...LON 3458 7826 3461 7831 3467 7832 3470 7837
      3475 7839 3478 7843 3485 7850 3485 7883
      3483 7890 3487 7893 3488 7892 3492 7815
      3490 7815 3474 7820 3471 7813 3472 7811
      3471 7811 3468 7816 3455 7825
TIME...MOT...LOC 2129Z 272DEG 20KT 3484 7826 3481 7886

WSS
Special weather statement, Aug 19, 5:37 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
537 PM EDT TUE AUG 19 2014

NCZ022-192215-
GUILFORD-
537 PM EDT TUE AUG 19 2014

...A CLUSTER OF SLOW MOVING SHOWERS AND THUNDERSTORMS PRODUCING
HEAVY RAIN WILL AFFECT PORTIONS OF SOUTHEASTERN GUILFORD COUNTY
UNTIL 615 PM EDT...

AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN NEAR
GREENSBORO...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 35 MPH AND HEAVY RAIN WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...PLEASANT GARDEN...CLIMAX AND FOREST OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3600 7954 3590 7954 3591 7984 3601 7987
      3613 7975
TIME...MOT...LOC 2135Z 300DEG 6KT 3602 7973

77
Special weather statement, Aug 19, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
621 PM EDT TUE AUG 19 2014

NCZ086-088-192315-
HOKE-CUMBERLAND-
621 PM EDT TUE AUG 19 2014

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT PORTIONS OF
NORTHEASTERN HOKE AND NORTHWESTERN CUMBERLAND COUNTIES UNTIL 715 PM
EDT...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT BRAGG...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...FORT BRAGG...POPE AFB...SPRING LAKE...EASTOVER...
BONNIE DOONE AND VANDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.

&&

LAT...LON 3507 7920 3518 7917 3518 7916 3517 7914
      3517 7910 3519 7910 3523 7878 3496 7880
TIME...MOT...LOC 2220Z 273DEG 12KT 3512 7909

WSS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:02 PM EDTSevere Thunderstorm WarningRAHFranklin, Harnett, Johnston, Nash, Wake, Wilson58 min
Aug 18, 8:49 PM EDTSpecial Weather StatementRAHWayne, Wilson56 min
Aug 18, 9:10 PM EDTSpecial Weather StatementRAHWayne65 min
Aug 18, 9:56 PM EDTSpecial Weather StatementRAHSampson64 min
Aug 19, 3:52 PM EDTSpecial Weather StatementRAHScotland38 min
Aug 19, 4:58 PM EDTSpecial Weather StatementRAHStanly62 min
Aug 19, 5:33 PM EDTSpecial Weather StatementRAHBladen57 min
Aug 19, 5:37 PM EDTSpecial Weather StatementRAHGuilford38 min

Nearby

Special Weather Statements in North Carolina, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.